• Medicine
  • Published 2006

Dermatological adverse drug reactions due to systemic medications - A review of literature

@inproceedings{Dubey2006DermatologicalAD,
  title={Dermatological adverse drug reactions due to systemic medications - A review of literature},
  author={Arun Kumar Dubey and Smitha Prabhu and P Ravi Shankar and P. Subish and Mukhyaprana Prabhu and Pranaya Mishra},
  year={2006}
}
Cutaneous adverse drug reactions (ADRs) affect 2-3% of hospitalized patients. These reactions can arise as a result of immunologic or non-immunologic mechanisms. Extremes of age, female sex, previous history of ADRs and environmental factors are the major risk factors. The severity of the cutaneous ADRs may vary from a mild itching to a life threatening Stevens-Johnson syndrome (SJS). In general, most are usually mild and respond to topical treatment. Different skin diseases and cutaneous… CONTINUE READING

Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-10 OF 14 CITATIONS